# SDR FDKA200707343

- Difficulty date: July 22, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 15,610 hours, 14,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82801
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,182 hours, 14,409 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6129 RDU (0356 PHX LCL).  ALL EMERGENCY LIGHTS INOP.  MX REPLACED ALL EMERGENCY BATTERY PACKS.
